This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Rouzbahani Malayeri, M. Saeedi Madani, S. and Kiani, D. 2022. On the depth of binomial edge ideals of graphs. Journal of Algebraic Combinatorics, Vol. 55, Issue. 3, p. 827.
Kumar, Arvind 2022. Rees algebra and special fiber ring of binomial edge ideals of closed graphs. Illinois Journal of Mathematics, Vol. 66, Issue. 1,
Jahani, I. Bayati, Sh. and Rahmati, F. 2023. On the Equality of Symbolic and Ordinary Powers of Binomial Edge Ideals. Bulletin of the Brazilian Mathematical Society, New Series, Vol. 54, Issue. 1,
Wang, Hong and Tang, Zhongming 2023. Depth of powers of binomial edge ideals of complete bipartite graphs. Communications in Algebra, p. 1.